MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP VOLAR RIM DISTAL RADIUS PLATE/6H HD/5H SHAFT/LT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP VOLAR RIM DISTAL RADIUS PLATE/6H HD/5H SHAFT/LT; PLATE, FIXATION, BONE
Model Number 02.115.751
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.It is unknown when patient¿s pain began.Additional procode: hwc.Lot number is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unavailable.Reporter is a synthes sales consultant.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient underwent a hardware removal of the variable angle (va) - locking compression plate (lcp) volar rim distal radius dorsal titanium (ti) plate and screws due to pain.There was no additional hardware implanted.The procedure was successfully completed.Patient outcome was not provided.This report is for a 2.4mm va-lcp volar rim distal radius plate 6-hole hd/5-hole shaft/left.This is report 1 of 2 for (b)(4).

Brand Name
2.4MM VA-LCP VOLAR RIM DISTAL RADIUS PLATE/6H HD/5H SHAFT/LT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7865045
Report Number2939274-2018-53732
Device Sequence Number1941028
Product Code HRS
UDI-Device Identifier10886982035561
UDI-Public(01)10886982035561
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K110125
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.115.751
Device Catalogue Number02.115.751
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2018
Initial Report FDA Received Date09/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;